MathSciNet Relay Station
MathSciNet bibliographic data
MR2265983 93D15 (49J52 90C26 90C90)
Burke, James V.; Henrion, Didier; Lewis, Adrian S.; Overton, Michael L. Stabilization via nonsmooth, nonconvex optimization. IEEE Trans. Automat. Control 51 (2006), no. 11, 1760–1769.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement